Alert archive / Kansas / Freeze Warnings in 2014

Freeze Warning 3, NWS Dodge City, KS

May 12, 20145 counties in Kansas

NWS Dodge City, KS issued this freeze warning at May 12, 2014, 11:45 AM CDT for 5 counties in Kansas. It took effect at May 13, 2014, 4:00 AM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 12, 2014, 11:45 AM CDT (16:45 UTC)
In effect from
May 13, 2014, 4:00 AM CDT
Expired
May 13, 2014, 8:00 AM CDT
In force
4 hr
Issued by
NWS Dodge City, KS

Counties Finney County, KS, Hamilton County, KS, Kearny County, KS, Lane County, KS, Scott County, KS

The radar

The Dodge City radar (KDDC), 106 km from the middle of the area, began a volume at 16:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 4.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2014-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2014-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 315 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
479 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
315 m²/s²
0-3 km storm-relative helicity
415 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

570 
WWUS73 KDDC 121645
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1145 AM CDT MON MAY 12 2014

...NORTHWEST WINDS WILL BLOW TODAY...

.A COLD FRONT BLASTED THROUGH WESTERN KANSAS LAST NIGHT...
LEAVING A HIGH PRESSURE SYSTEM OVER WYOMING BUILDING INTO THE
PLAINS FROM THE NORTHWEST.  THIS SURFACE GRADIENT IS SUFFICIENT
TO PRODUCE WIND ADVISORY LEVEL WINDS...BASICALLY WEST OF HIGHWAY
23.  WINDS SPEEDS WILL SUBSIDE THIS EVENING.  OVERNIGHT WILL BE
CLEAR...WITH LIGHT WINDS...LEADING TO A VERY COLD NIGHT FOR PARTS
OF SOUTHWESTERN KANSAS.

KSZ043-044-061>063-122300-
/O.NEW.KDDC.FZ.W.0003.140513T0900Z-140513T1300Z/
/O.CON.KDDC.WI.Y.0025.000000T0000Z-140512T2300Z/
SCOTT-LANE-HAMILTON-KEARNY-FINNEY-
INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...SYRACUSE...
LAKIN...DEERFIELD...GARDEN CITY...KALVESTA
1145 AM CDT MON MAY 12 2014 /1045 AM MDT MON MAY 12 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT /5 PM MDT/ THIS
EVENING...
...FREEZE WARNING IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 8 AM CDT
/7 AM MDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 8 AM CDT
/7 AM MDT/ TUESDAY. 

* TIMING...FROM 4 AM CDT TO 8 AM CDT TUESDAY MORNING.

* WINDS...LIGHT NORTHWEST AFTER MIDNIGHT.

* TEMPERATURE...LOWS WILL BE FROM 30 TO 32 DEGREES. 

* IMPACTS...SENSITIVE PLANTS AND VEGETATION SHOULD BE PROTECTED
  FROM THESE POSSIBLY DAMAGING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KSZ074>077-084>087-122300-
/O.CON.KDDC.WI.Y.0025.000000T0000Z-140512T2300Z/
STANTON-GRANT-HASKELL-GRAY-MORTON-STEVENS-SEWARD-MEADE-
INCLUDING THE CITIES OF...JOHNSON CITY...ULYSSES...SUBLETTE...
SATANTA...CIMARRON...MONTEZUMA...ELKHART...RICHFIELD...HUGOTON...
MOSCOW...LIBERAL...KISMET...MEADE...FOWLER
1145 AM CDT MON MAY 12 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* TIMING...THROUGH 6 PM CDT THIS EVENING.

* WINDS...NORTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE AND LIGHTWEIGHT VEHICLES. TRASH 
  CARTS AND LAWN FURNITURE CAN ALSO BE TOSSED AROUND EASILY. 

PRECAUTIONARY/PREPAREDNESS   ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

12
4 follow-up statements
245 
WWUS73 KDDC 122308
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
608 PM CDT MON MAY 12 2014

...STRONG NORTHWEST WINDS THROUGH MID-EVENING...

.A COLD FRONT BLASTED THROUGH WESTERN KANSAS LAST NIGHT...
LEAVING A HIGH PRESSURE SYSTEM OVER WYOMING BUILDING INTO THE
PLAINS FROM THE NORTHWEST.  THIS SURFACE GRADIENT IS SUFFICIENT
TO PRODUCE WIND ADVISORY LEVEL WINDS...BASICALLY WEST OF HIGHWAY
23. WINDS SPEEDS WILL SUBSIDE DURING THE MID-EVENING HOURS. OVERNIGHT
WILL BE CLEAR...WITH LIGHT WINDS...LEADING TO A VERY COLD NIGHT
FOR PARTS OF SOUTHWESTERN KANSAS.

KSZ043-044-061>063-130715-
/O.EXP.KDDC.WI.Y.0025.000000T0000Z-140512T2300Z/
/O.NEW.KDDC.WI.Y.0026.140512T2308Z-140513T0000Z/
/O.CON.KDDC.FZ.W.0003.140513T0900Z-140513T1300Z/
SCOTT-LANE-HAMILTON-KEARNY-FINNEY-
INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...SYRACUSE...
LAKIN...DEERFIELD...GARDEN CITY...KALVESTA
608 PM CDT MON MAY 12 2014 /508 PM MDT MON MAY 12 2014/

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO
8 AM CDT /7 AM MDT/ TUESDAY...
...WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING. 

* TIMING...FROM 4 AM CDT TO 8 AM CDT TUESDAY MORNING.

* WINDS...LIGHT NORTHWEST AFTER MIDNIGHT.

* TEMPERATURE...LOWS WILL BE FROM 30 TO 32 DEGREES.

* IMPACTS...SENSITIVE PLANTS AND VEGETATION SHOULD BE PROTECTED 
  FROM THESE POSSIBLY DAMAGING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

KSZ074>077-084>087-130015-
/O.EXP.KDDC.WI.Y.0025.000000T0000Z-140512T2300Z/
/O.NEW.KDDC.WI.Y.0026.140512T2308Z-140513T0000Z/
STANTON-GRANT-HASKELL-GRAY-MORTON-STEVENS-SEWARD-MEADE-
INCLUDING THE CITIES OF...JOHNSON CITY...ULYSSES...SUBLETTE...
SATANTA...CIMARRON...MONTEZUMA...ELKHART...RICHFIELD...HUGOTON...
MOSCOW...LIBERAL...KISMET...MEADE...FOWLER
608 PM CDT MON MAY 12 2014

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING...THROUGH 7 PM CDT THIS EVENING.

* WINDS...NORTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE AND LIGHTWEIGHT VEHICLES. TRASH 
  CARTS AND LAWN FURNITURE CAN ALSO BE TOSSED AROUND EASILY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
246 
WWUS73 KDDC 130002
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
702 PM CDT MON MAY 12 2014

...FREEZE EXPECTED ACROSS FAR WEST CENTRAL KANSAS...

.AS THE SKY CLEARS AFTER MIDNIGHT AND WINDS DIMINISH, TEMPERATURES
WILL FALL INTO THE LOWER 30S AFTER AROUND 400 AM. 

KSZ043-044-061>063-130815-
/O.EXP.KDDC.WI.Y.0026.000000T0000Z-140513T0000Z/
/O.CON.KDDC.FZ.W.0003.140513T0900Z-140513T1300Z/
SCOTT-LANE-HAMILTON-KEARNY-FINNEY-
INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...SYRACUSE...
LAKIN...DEERFIELD...GARDEN CITY...KALVESTA
702 PM CDT MON MAY 12 2014 /602 PM MDT MON MAY 12 2014/

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO
8 AM CDT /7 AM MDT/ TUESDAY...
...WIND ADVISORY WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS
EVENING...

* TEMPERATURE...LOWS WILL BE FROM 30 TO 32 DEGREES.

* IMPACTS...SENSITIVE PLANTS AND VEGETATION SHOULD BE PROTECTED
  FROM THESE POSSIBLY DAMAGING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KSZ074>077-084>087-130115-
/O.EXP.KDDC.WI.Y.0026.000000T0000Z-140513T0000Z/
STANTON-GRANT-HASKELL-GRAY-MORTON-STEVENS-SEWARD-MEADE-
INCLUDING THE CITIES OF...JOHNSON CITY...ULYSSES...SUBLETTE...
SATANTA...CIMARRON...MONTEZUMA...ELKHART...RICHFIELD...HUGOTON...
MOSCOW...LIBERAL...KISMET...MEADE...FOWLER
702 PM CDT MON MAY 12 2014

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

NORTHWEST WINDS WILL BE WEAKENING TO BELOW 30 MPH SUSTAINED AS WE
APPROACH SUNSET AND ATMOSPHERIC MIXING SHUTS OFF.

$$

UMSCHEID
018 
WWUS73 KDDC 131051
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
551 AM CDT TUE MAY 13 2014

...FREEZE EXPECTED ACROSS FAR WEST CENTRAL KANSAS...

.CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL BACK
INTO THE LOWER 30S THROUGH DAYBREAK.

KSZ043-044-061>063-131300-
/O.CON.KDDC.FZ.W.0003.000000T0000Z-140513T1300Z/
SCOTT-LANE-HAMILTON-KEARNY-FINNEY-
INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...SYRACUSE...
LAKIN...DEERFIELD...GARDEN CITY...KALVESTA
551 AM CDT TUE MAY 13 2014 /451 AM MDT TUE MAY 13 2014/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT /7 AM MDT/
THIS MORNING...

* TEMPERATURE...LOWS WILL BE FROM 30 TO 32 DEGREES.

* IMPACTS...SENSITIVE PLANTS AND VEGETATION SHOULD BE PROTECTED 
  FROM THESE POSSIBLY DAMAGING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

BURGERT
360 
WWUS73 KDDC 131243
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
743 AM CDT TUE MAY 13 2014

...TEMPERATURES NOW ABOVE FREEZING...

.TEMPERATURES HAVE RISEN ABOVE FREEZING IN THE AFFECTED AREAS.

KSZ043-044-061>063-131345-
/O.EXP.KDDC.FZ.W.0003.000000T0000Z-140513T1300Z/
SCOTT-LANE-HAMILTON-KEARNY-FINNEY-
INCLUDING THE CITIES OF...SCOTT CITY...DIGHTON...SYRACUSE...
LAKIN...DEERFIELD...GARDEN CITY...KALVESTA
743 AM CDT TUE MAY 13 2014 /643 AM MDT TUE MAY 13 2014/

...FREEZE WARNING WILL EXPIRE AT 8 AM CDT /7 AM MDT/ THIS
MORNING...

THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AS TEMPERATURES HAVE
RISEN ABOVE FREEZING THIS MORNING.

$$

32

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this freeze warning went out at May 12, 6:10 AM CDT, 5 hours 35 minutes earlier.

Area forecast discussion, May 12, 6:10 AM CDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
610 AM CDT Mon May 12 2014

...Updated aviation discussion...

.SHORT TERM...(Today and tonight)
ISSUED AT 200 AM CDT MON MAY 12 2014

A few high based showers will be possible across west central and
portions of southwest Kansas through late morning as the closed off
upper level low to our west opens up while moving east into the
Western High Plains today. Much colder air aloft surging southward
into the region will increase lapse rates aloft supporting the
potential for a few isolated showers. Otherwise, tranquil
conditions are likely Monday afternoon through Monday night as
drier air continues move down into the high plains of western
Kansas. Much cooler temperatures are on the way today as colder
air surges southward into western Kansas through the period. The
NAM/GFS show the H85 isotherm slipping southward nosing into west
central and the I-70 corridor with H85 temperatures near 5C closer
to the Oklahoma border. With low level stratus lingering through
at least mid day, look for highs struggling to reach the 50s(F)
across west central and central Kansas near the I-70 corridor with
the upper 50s(F) to near 60F in south central Kansas.

.LONG TERM...(Tuesday through Sunday)
ISSUED AT 246 AM CDT MON MAY 12 2014

An upper level trough will slowly move east across western Kansas
late Tuesday and Wednesday. Mid level moisture under the cool
upper low appears to increase late Wednesday as 700mb warm air
advection develops ahead of a north to south oriented upper level
jet located on the western side of this upper level trough.
Precipitation chances still appear small mid week, however
increasing clouds are expected which may limit how warm
temperatures will be mid week. At this time will lean towards the
latest guidance for highs on Wednesday with temperatures mainly in
the mid to upper 60s. Lows Tuesday night may also be impacted and
given the potential for increasing clouds from the west towards
daybreak will favor lows several degrees warmer than what the
latest guidance suggests across far western Kansas.

On Thursday a cold front will move into northern Kansas as an
upper level disturbance drops south of of Canada and crosses the
northern Plains. Timing issues exist on when this boundary will
move into western Kansas. Given these timing issues with the
frontal passage will stay close to the latest CRExtendFcst_Init on
Temperatures Thursday and Friday. In addition to some cooler air
returning to portions of northern Kansas behind the cold front
late week there will also be improving chances for precipitation,
especially across northern central Kansas.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
ISSUED AT 608 AM CDT MON MAY 12 2014

Model soundings indicating the depth of the low level moisture
will decrease today as a surface ridge axis begins to build into
western Kansas. Model soundings suggesting ceilings will improve
to MVFR by 14z and VFR after 18z. HRRR also suggesting this trend
as well. Gusty northwest winds of 20 to near 25 knots can be
expected through at 00z Tuesday based on the mean mixed layer
winds. After sunset winds will decrease to around 10 knots.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  55  35  63  36 /  10   0   0   0
GCK  52  34  61  34 /  20   0   0   0
EHA  53  34  58  36 /  10   0  10   0
LBL  55  34  64  33 /  10   0  10   0
HYS  52  35  63  36 /  30   0   0   0
P28  62  40  65  39 /  20   0  10   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JJohnson
LONG TERM...Burgert
AVIATION...Burgert
Hazardous weather outlook, May 12, 3:27 AM CDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
327 AM CDT MON MAY 12 2014

KSZ030-031-043>046-061>066-074>081-084>090-130830-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
327 AM CDT MON MAY 12 2014 /227 AM MDT MON MAY 12 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE THURSDAY NIGHT THROUGH SATURDAY. IT
IS TOO EARLY TO DETERMINE IF SEVERE WEATHER IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

32

In the hours before

Local storm report, May 12, 6:28 AM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
628 AM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HEAVY RAIN       2 N DODGE CITY          37.79N 100.01W
05/11/2014  M3.37 INCH       FORD               KS   NWS EMPLOYEE

&&

MSCOTT
Local storm report, May 12, 10:50 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1050 AM CDT MON MAY 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       3 NE DODGE CITY         37.79N 99.98W
05/11/2014  M3.50 INCH       FORD               KS   PUBLIC

            THIS REPORT WAS FROM NATURES CORNER, NORTH OF DODGE CITY.

&&

BURKE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:11 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Pawnee64 min
May 11, 7:19 PM CDTSevere Thunderstorm WarningDDCPawnee, Stafford56 min
May 11, 7:39 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Rush51 min
May 11, 7:49 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Kiowa56 min
May 11, 7:59 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Stafford61 min
May 11, 8:40 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Edwards, Kiowa, Pratt, Stafford65 min
May 11, 9:07 PM CDTTornado WarningDDCPratt23 min
May 11, 9:38 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt52 min
May 12, 9:46 AM CDTWind AdvisoryDDCFinney, Grant, Gray, Hamilton, Haskell, Kearny and 7 more8 hr
May 12, 6:08 PM CDTWind AdvisoryDDCFinney, Grant, Gray, Hamilton, Haskell, Kearny and 7 more52 min

Nearby

Freeze Warnings in Kansas, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.